# SDR AALA20041163

- Difficulty date: November 23, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - OVERHEAD EMERGENCY LIGHTS IN FIRST CLASS INOPERATIVE.  REPLACED BATTERY PACK AT L1 FOR OVERHEAD EMERGENCY LIGHTS IN FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
